# SDR 04FDEA00136

- Difficulty date: January 13, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FLOORBEAM CORRODED AT STA 5/73 RIGHT X = 47.5 TO 75.25.  CORRODED FLOOR SUPPORT AT CABIN STA 5/73 RT X = 47.5 TO 75.25 REMOVED AND REPLACED WITH FABRICATED FLOOR SUPPORT AS PER DWG AEA736 AND AS PER SRM   51-35-01 VOL II.
